Signs And Symptoms Of Tuberculosis And Acne Appear?

Illustration of Signs And Symptoms Of Tuberculosis And Acne Appear?
Illustration: Signs And Symptoms Of Tuberculosis And Acne Appear? images.medindia.net

I have symptoms like TB, but the liquid is said to be like TB,

1 Answer:

Good evening, thanks for asking at HealthReplies.com. Tuberculosis (TB) is a disease caused by infection with the bacterium Mycobacterium tuberculosis. This bacterium most often attacks the lung organs, although it can also attack other organs such as bones, brain, lymph nodes, intestines and breasts. Symptoms will depend on which part is infected. For tuberculosis in the lungs, symptoms generally include cough with phlegm, coughing up blood, cold sweat at night, decreased appetite, weight loss for no apparent reason, fever and chills and shortness of breath.

Among the factors that increase the risk of this condition are:

Frequent contact with TB sufferers Have low endurance. Live in a dirty environment. Live in a house with poor air circulation and sunlight that does not illuminate the room. Children or the elderly

If someone is suspected of having TB, the doctor will conduct a supporting examination in the form of a chest x-ray, sputum test, blood test, and possibly a Mantoux test to further narrow the possibility. After the results come out, then concluded with the results of a history and physical examination, then determine whether the person is indeed affected by TB and must undergo treatment or not. This is very important because the drugs between TB and other diseases are really different. People with TB must take a series of drugs regularly for at least 6 months. So if you are still not sure whether you have TB or not, consult a pulmonary doctor as soon as possible.

Then for acne itself, actually there are so many causes, ranging from stress, faces that tend to be oily, dirty, often in the midst of pollution, dust and smoke, bacterial infections, side effects of drugs, hormonal changes and so forth. We cannot be certain whether this is really the effect of the drug you are taking or not, because it is not impossible that it just appears to be coincidentally close to time and not really related. To ensure this, check your skin at a dermatologist or beauty clinic so that the most appropriate treatment can be given based on the problem.

Meanwhile, avoid stress, drink plenty of water, wash your face with sulfur-containing facial soap twice a day, and avoid dusty, smoky and polluting areas. Do not use or stop taking drugs without doctor's advice. So, hopefully answering your question.

: by

Related Question

Solution To Treat Yellow Urine Mixed With Red?

Solution To Treat Yellow Urine Mixed With Red?

(9 months ago)

ass, I want to ask a few today cwo I said the BAK is yellow + red mixed like that, u003cbr u003 what is the solution?... Read more

Does Mammary Aberant Affect The Production Of Breast Milk?

Does Mammary Aberant Affect The Production Of Breast Milk?

(1 year ago)

Good evening, want to ask about mammae aberans. At the moment I am breastfeeding my child, well, does this mammary aberans affect the quantity of breast milk produced by the breast... Read more

Late Menstruation?

Late Menstruation?

(8 months ago)

Good morning .. I’m in January to spog to check the content says bb I’m overloaded making my period 2_3 months late .. nMay last February I got my last menstrual period... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *